MAUDE Adverse Event Report: BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; CER BIOLOXD OPT TYPE 1 TPR SLV

BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; CER BIOLOXD OPT TYPE 1 TPR SLV
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Associated products: medical product: e-poly 32mm +3 maxrom lnr sz22, catalog number: ep-108222, lot number: 198270.Medical product: ringloc+ replacement ring sz22, catalog number: 106022, lot number: 295710.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00008.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not to be returned to zb.
 
Event or Problem Description
It was reported, that: a patient underwent an initial right hip arthroplasty on an unknown date.Patient total hip was fine.Subsequently, patient experienced acute onset of pain and squeaking.Pain became severe over a week or so, had to go to crutches.Patient involvement- revision surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: visual examination of the one provided photograph identified the ceramic head to have scuffing all around the outside diameter.Adequate photographs have not been provided and the product has not been returned for evaluation.Therefore, the investigation has been limited to the information provided, a review of the device history records, and a complaint history search.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.These devices are used for treatment.The implants reported in this event are compatible.Review of complaint history identified no additional similar complaints for the reported item 650-1056 and no additional complaints for the reported item and lot combination / additional no similar complaints for the reported item 650-1066 and item and lot combination.Medical records or x-rays have not been provided.The likely condition of the devices when they left zimmer biomet is conforming to specification.The reported event has not been confirmed as relevant photographs have not been provided and product has not been returned for evaluation and the dhr review did not identify any issues.The root cause of the reported event cannot be determined with the information provided.It has been confirmed that the implant is not within the scope or subject of any field actions or recalls which could be attributed to reported event.Multiple mdr reports were filed for this event, please see associated report: 3002806535-2022-00008-1.

Brand Name
CER OPT TYPE 1 TPR SLEVE 0MM
Common Device Name
CER BIOLOXD OPT TYPE 1 TPR SLV
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13257615
Report Number3002806535-2022-00009
Device Sequence Number4740537
Product Code LZO
UDI-Device Identifier00887868271489
UDI-Public00887868271489
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1066
Device Lot Number3053198
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient Weight68 KG